# SDR DLM88981443

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- System (JASC): 3830 · Waste Disposal System
- Part: Flush Motor
- Condition: Failed
- Location: Fwd Lavatory
- Component: 834002403
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACRID ODOR ASSOCIATED WITH ELECTRICAL OVERHEAT DETECTED IN THE FWD PSG CABIN.  SOURCE DETERMINED TO BE THE FWD LAV.  PULLED THE 3 C/BS FOR THE FLUSH MOTOR.  THE ODOR WENT AWAY.  COLLAR, OK.  BLOCKED OFF THE F/C LAV FWD THE FLUSH MOTOR TO MCO AND PLAC.
